Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

Search publications of "V.S. Polikanov"
Found 4 record(s)
1. Nonrelativistic Perturbation Theory for a Discrete Spectrum
V.S. Polikanov
JETP, 1967, Vol. 25, No. 5, p. 882
PDF (282.5K)

2. Screening in the Atomic Photoeffect
3. Perturbation Theory for the Dirac Equation
4. Quasiclassical approximation for the Dirac equation
V.S. Polikanov
JETP, 1975, Vol. 42, No. 5, p. 766
PDF (127.4K)

 from   till 
 Search in russian archive
 Search in english archiveŇ
Report problems